# SDR RRXA000572

- Difficulty date: March 8, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5755032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FLOOR SUPPORT BEAM ON AFT SIDE AROUND FASTENERS AT STA 1746 FROM LONGERON BL-L 1 TO BL-R 24, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED, REPAIRED AND REPLACED PARTS IAW DC-8 SRM 51-1-20 AND DAC DWG NR 5755032.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
